# SDR 2003UALA00471

- Difficulty date: June 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 39,107 hours, 4,826 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Unit
- Part number: 21654
- Part serial: 188
- Condition: Overheated
- Location: Pax O2 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER EMERGENCY OXYGEN SYSTEM PROBLEM.  PASSENGER OXYGEN QUANTITY AT 800 PSI AND DECREASING.  *SUPPLEMENTAL DATA UPDATE*  A VOLTAGE AVERAGING UNIT INTERNALLY OVERHEATED AND BURNED THE CIRCUIT BOARD, CAUSING FAILURE OF THE PASSENGER INDICATION SYSTEM.  THE UNIT WAS REPLACED.
